MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lens was inserted and removed all pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that during implantation of a zcb00 17.0 diopter intraocular lens (iol), the physician observed a defect on the center of the lens.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned for evaluation.A product investigation therefore, could not be performed.The reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional investigation requests have been received for this production order.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides the customer with proper usage instructions and guidelines along with warnings and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
 
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on 05/02/2017.Device returned to manufacturer? yes.Device evaluation: the lens was not returned, only the carton box with lens case insert were received.The reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6448264
Report Number2648035-2017-00605
Device Sequence Number579016
Product Code HQL
UDI-Device Identifier05050474531659
UDI-Public(01)05050474531659(17)200414
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/14/2020
Device Model NumberZCB00
Device Catalogue NumberZCB0000170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/30/2017
Supplement Report FDA Received Date04/28/2017
06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1